Journal of East China Normal University(Natural Sc ›› 2015, Vol. 2015 ›› Issue (6): 72-80.doi: 10.3969/j.issn.1000-5641.2015.06.010

• Article • Previous Articles     Next Articles

Global stability of a discrete tuberculosis model

 CHEN  Hui, LI  Liang-Chen   

  • Received:2014-09-25 Online:2015-11-25 Published:2015-12-23

Abstract: In this paper, a discrete tuberculosis model is investigated. By means of calculating the next generation matrix'sspectral radius, we derive the reproduction number R0 of themodel. The solutions of the model are bounded and positive, whichcan be verified through the relation theory of the differenceequation. It is proved that R0=1 is a threshold to determine thedisease extincation or persistence. The disease-free equilibrium isglobal asymptotically stable when the reproduction number R0<1.The endemic equilibrium is global asymptotically stable when the reproduction number R0>1

CLC Number: